Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX

May 9, 20138 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 9, 2013, 5:57 PM CDT for 8 counties in Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2013, 5:57 PM CDT (22:57 UTC)
Expired
May 9, 2013, 6:45 PM CDT
In force
48 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Grimes County, TX, Houston County, TX, Madison County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX

The radar

The Houston radar (KHGX), 154 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:00 PM CDTTSTM WND DMGTrinity, TX*** 1 INJ *** ROOF BLOWN OFF HOME AND NUMEROUS TREES AND POWER LINES DOWN. MINOR INJURY DUE TO DOWNED POWER LINE.
May 9, 6:15 PM CDTTSTM WND DMGTrinity, TXPOWER LINES DOWN IN TRINITY COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 3:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
879 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS54 KHGX 092257
SVRHGX
TXC185-225-313-339-373-407-455-471-092345-
/O.NEW.KHGX.SV.W.0049.130509T2257Z-130509T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
557 PM CDT THU MAY 9 2013

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GRIMES COUNTY IN SOUTHEAST TEXAS...
  SOUTHWESTERN HOUSTON COUNTY IN SOUTHEAST TEXAS...
  EXTREME EAST CENTRAL MADISON COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  EXTREME WEST CENTRAL POLK COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...
  TRINITY COUNTY IN SOUTHEAST TEXAS...
  WALKER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 645 PM CDT

* AT 553 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TRINITY...OR 19 MILES
  NORTHEAST OF HUNTSVILLE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE...TRINITY...GROVETON...NEW WAVERLY...LOVELADY...
  RIVERSIDE...POINT BLANK AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH... 
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

IN ADDITION TO 1 INCH HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. 
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506
TIME...MOT...LOC 2256Z 264DEG 27KT 3096 9541 

$$
2 follow-up statements
226 
WWUS54 KHGX 092304
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
604 PM CDT THU MAY 9 2013

TXC185-225-313-339-373-407-455-471-092345-
/O.CON.KHGX.SV.W.0049.000000T0000Z-130509T2345Z/
GRIMES TX-TRINITY TX-MONTGOMERY TX-HOUSTON TX-SAN JACINTO TX-POLK TX-
WALKER TX-MADISON TX-
604 PM CDT THU MAY 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL GRIMES...TRINITY...NORTHWESTERN MONTGOMERY...
SOUTHWESTERN HOUSTON...NORTHWESTERN SAN JACINTO...EXTREME WEST
CENTRAL POLK...WALKER AND EXTREME EAST CENTRAL MADISON COUNTIES...

AT 603 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR TRINITY...OR 21 MILES NORTHEAST OF HUNTSVILLE...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...TRINITY...GROVETON...NEW WAVERLY...LOVELADY...
RIVERSIDE...POINT BLANK AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 70 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT 
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

IN ADDITION TO 1 INCH HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. 
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506
TIME...MOT...LOC 2303Z 264DEG 27KT 3097 9535 

$$
634 
WWUS54 KHGX 092342
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
642 PM CDT THU MAY 9 2013

TXC185-225-313-339-373-407-455-471-092352-
/O.EXP.KHGX.SV.W.0049.000000T0000Z-130509T2345Z/
GRIMES TX-TRINITY TX-MONTGOMERY TX-HOUSTON TX-SAN JACINTO TX-POLK TX-
WALKER TX-MADISON TX-
642 PM CDT THU MAY 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRIMES...
TRINITY...NORTHWESTERN MONTGOMERY...SOUTHWESTERN HOUSTON...
NORTHWESTERN SAN JACINTO...EXTREME WEST CENTRAL POLK...WALKER AND
EXTREME EAST CENTRAL MADISON COUNTIES WILL EXPIRE AT 645 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506
TIME...MOT...LOC 2342Z 264DEG 27KT 3097 9535 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 9, 3:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
345 PM CDT THU MAY 9 2013

.DISCUSSION...
LIGHT SHOWERS CONTINUE TO INCREASE IN COVERAGE ACROSS SOUTHEAST
TEXAS THIS AFTERNOON. A SMALL LINE OF STRONG TO SEVERE
THUNDERSTORMS THAT HAS PRODUCED HAIL AND DAMAGING WINDS ACROSS
CENTRAL TEXAS THIS AFTERNOON IS APPROACHING OUR NORTHWESTERN
COUNTIES AND WILL LIKELY MOVE ACROSS THE NORTHERN TIER OF COUNTIES
OVER THE NEXT FEW HOURS. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR MUCH OF THE NORTHERN HALF OF SOUTHEAST TEXAS THROUGH
LATE THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH
THIS THUNDERSTORM COMPLEX ALTHOUGH HAIL UP TO ONE INCH IN DIAMETER
IS ALSO POSSIBLE.

FORECAST REASONING REMAINS RELATIVELY UNCHANGED THROUGH THE
WEEKEND. THE COLD FRONT CURRENTLY IN WEST TEXAS WILL CONTINUE TO
APPROACH THE REGION WHILE A SERIES OF UPPER LEVEL DISTURBANCES
STREAM OVERHEAD IN SOUTHWESTERLY FLOW ALOFT. PERIODS OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY SUNDAY WITH
PRECIPITATION CHANCES GRADUALLY SHIFTING TOWARDS THE COAST AND
COASTAL WATERS BY SATURDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE AS WELL AS THE CHANCE FOR LOCALLY HEAVY RAINFALL IN
AREAS WHERE TRAINING OF THUNDERSTORMS DEVELOPS.

THE WESTERN US UPPER LOW WILL EXIT TO THE EAST THROUGH THE EARLY
PORTION OF NEXT WEEK WITH ONSHORE FLOW DEVELOPING ACROSS THE
REGION AT LOW LEVELS. DRY WEATHER IS EXPECTED FOR THE FIRST HALF
OF NEXT WEEK WITH AFTERNOON TEMPERATURES WARMING BACK INTO THE MID
80S.

38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      69  80  65  78  60 /  60  60  40  30  10
HOUSTON (IAH)              70  81  67  79  63 /  50  60  50  40  10
GALVESTON (GLS)            71  78  70  76  68 /  50  50  50  60  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...38
AVIATION/MARINE...45
Hazardous weather outlook, May 9, 6:12 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
612 AM CDT THU MAY 9 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
612 AM CDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE PRESENCE OF A PASSING SHORTWAVE DISTURBANCE WILL DETERMINE
THE TIMING...LOCATION AND SEVERITY OF RAIN AND STORM ACTIVITY
LATTER TODAY. THE HIGHEST CHANCE FOR SIGNIFICANT WEATHER WILL BE
PRIMARILY FOCUSED ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR
FROM MID-DAY THROUGH THE OVERNIGHT HOURS FRIDAY MORNING. A STRONG
CAPPING INVERSION IS CURRENTLY IN PLACE AND THIS MAY LIMIT TODAY'S
RAIN CHANCES. ALTHOUGH INITIALLY DRIVEN BY A LARGER SCALE IMPULSE...
SMALLER SCALE INFLUENCES WILL LIKELY DICTATE THE WHEN AND WHERE OF
FUTURE DOWNSTREAM THUNDERSTORM DEVELOPMENT. THE MAIN THREATS FROM
ANY THUNDERSTORM ACTIVITY WILL BE DAMAGING DOWNBURST WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS SOUTHEAST TEXAS
FRIDAY THROUGH SATURDAY. THESE DISTURBANCES WILL LIKELY PRODUCE
OCCASIONAL SHOWERS AND THUNDERSTORMS...TIMING AND LOCATION WILL
REMAIN UNCLEAR. A COLD FRONT WILL ALSO PUSH SOUTH ACROSS THE
REGION SATURDAY THAT COULD ALLOW HEAVIER RAIN AND STORMS TO FOCUS
ACROSS THE FORECAST AREA'S MORE CENTRAL AND SOUTHERN COUNTIES.
CURRENT FORECAST STORM TOTAL RAINFALL AMOUNTS FROM OCCANSIONAL
EPISODES OF RAIN...OR SHOWERY WEATHER...AND SCATTERED THUNDERSTORM
ACTIVITY WILL AVERAGE BETWEEN AN AREAWIDE 1 AND 2 INCHES WITH THE
HIGHER TOTALS IN THE 3 TO 5 INCH RANGE WHERE TRAINING OCCURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AWARENESS AND POSSIBLE REPORTS WILL BE NEEDED FROM THIS
AFTERNOON THROUGH SATURDAY.

In the hours before

Special weather statement, May 9, 3:42 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 PM CDT THU MAY 9 2013

TXZ195-092130-
BURLESON TX-
342 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURLESON COUNTY
UNTIL 430 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKDALE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALDWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .

&&

LAT...LON 3073 9662 3070 9657 3064 9660 3063 9651
      3060 9646 3032 9672 3032 9674 3039 9679
      3043 9687 3046 9688 3046 9690 3052 9690
      3054 9692 3055 9696
TIME...MOT...LOC 2038Z 279DEG 22KT 3074 9695
Special weather statement, May 9, 5:05 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT THU MAY 9 2013

TXZ195-196-092245-
BURLESON TX-BRAZOS TX-
505 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURLESON AND WEST
CENTRAL BRAZOS COUNTIES UNTIL 545 PM CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALDWELL...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALDWELL AND SNOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3059 9677 3070 9656 3070 9655 3072 9651
      3074 9645 3043 9635 3037 9668
TIME...MOT...LOC 2203Z 249DEG 28KT 3054 9665
Local storm report, May 9, 5:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
527 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     MADISONVILLE            30.95N  95.91W
05/09/2013                   MADISON            TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE COUNTY

&&

EVENT NUMBER HGX1300064

MCKINNEY
Special weather statement, May 9, 5:39 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
539 PM CDT THU MAY 9 2013

TXZ195-196-092330-
BURLESON TX-BRAZOS TX-
539 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BURLESON AND
SOUTHEASTERN BRAZOS COUNTIES UNTIL 630 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLLEGE STATION...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION AND BRYAN.

LAT...LON 3082 9620 3062 9617 3060 9619 3057 9617
      3046 9615 3046 9638 3063 9642
TIME...MOT...LOC 2235Z 259DEG 32KT 3057 9632
Local storm report, May 9, 5:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             COLLEGE STATION         30.60N  96.31W
05/09/2013  M1.00 INCH       BRAZOS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL AT DEACON DRIVE AND RIO GRANDE

&&

EVENT NUMBER HGX1300065

MCKINNEY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:42 PM CDTSpecial Weather StatementHGXBurleson48 min
May 9, 3:57 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Madison48 min
May 9, 4:30 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Madison, Walker45 min
May 9, 4:52 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Houston, Madison, Walker38 min
May 9, 5:05 PM CDTSpecial Weather StatementHGXBurleson40 min
May 9, 5:10 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison2 hr
May 9, 5:22 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, San Jacinto, Trinity, Walker38 min
May 9, 5:39 PM CDTFlash Flood WarningHGXBrazos, Burleson111 min
May 9, 5:39 PM CDTSpecial Weather StatementHGXBrazos51 min
May 9, 5:43 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes32 min
May 9, 5:54 PM CDTTornado WarningHGXHouston, Trinity36 min
May 9, 5:58 PM CDTAreal Flood AdvisoryHGXGrimes, Houston, Madison, Walker3 hr
May 9, 6:17 PM CDTSevere Thunderstorm WarningHGXHouston, Polk, San Jacinto, Trinity, Walker43 min
May 9, 6:26 PM CDTFlash Flood WarningHGXGrimes, Montgomery, Walker2 hr
May 9, 6:41 PM CDTSpecial Weather StatementHGXSan Jacinto, Walker64 min
May 9, 6:58 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.